Fioricet Withdrawal and discomfort Pills?
I have been getting Fioricet with codeine for the past year or so for my every day Migraines/Headaches.
My doctor reduce me off from the medication all of a sudden. I went through the particular withdrawal symptoms that I have been reading about. I did not want to call my Dr . about it, because I did not want him to get me personally back on it to try and taper off of it. I thought that I got that much without tapering off and I wanted to be off of all of them and never take them again. we wasn’t taking a lot of the particular medicine. Maybe 2-3 per day, if needed (I has been reading about people who get about 30 per day.. ) I was vomiting and using the bathroom a lot, I guess so the medication can get out of my program.
I got so dehydrated, we went to Urgent Care and they gave me an IV and some Tylenol 3 and Percocets for the Migraine pain I was having during the withdrawals. we took a percocet when I got home and I has been finally able to fall asleep.. I am wondering if I was getting withdrawals from the Butalbital or the Codeine in the Firoicet?? we stopped taking the Fioricet over a week ago.
I am sensation better. I took two Tylenol 3s a few days back for a bad headache. we haven’t had any given that.
I feel okay, no withdrawals at all. I am thinking it was the Butalbital I was depending on, and not the codeine….? furthermore, I just went through all of this…. I just found out that I need nose Surgery in about a 30 days and a half. Now, I know that they will be giving me discomfort pills for the recovery (probably Percocets or Vicodin), we don’t want to fall back into what I just went through.
we doubt I will, because these discomfort Pills are different ingredients compared to what I taking for over a year (Fioricet). Is the Butalbital more difficult to withdrawal from than the Codeine that is in Fioricet?
Addiction is a disease that impacts your behavior because your brain is pushing you toward continuing to use the drug that triggered the reward response again and again.
Addiction to opioids is difficult to escape from, and it can lead to overdose and death. Another element of the use of opioids is tolerance and dependence. While these aren’t the same as addiction, these scenarios often go hand in hand with one another.
An opioid tolerance means that your body has become somewhat immune to the effects of these drugs so that you require higher doses to feel anything. A physical dependence means that in many ways the presence of opioids has become your new normal.
If you suddenly stop using opioids when you’re physically dependent on them, whether or not you’re addicted, you may experience very uncomfortable symptoms which are categorized as withdrawal. Some of the symptoms of opiate withdrawal can include nausea, vomiting, goose bumps, cramping, diarrhea, agitation, anxiety, insomnia, and yawning. Withdrawal from opioids can range from annoying to very painful. During a medically-supervised opioid detox, doctors can prescribe certain medicines that can help keep the person more comfortable and help them be more successful at stopping their use of the drugs.
Some of the medicines that may be given to patients during opiate withdrawal include methadone, buprenorphine, clonidine, and naltrexone. These drugs do everything from providing a maintenance system for opioid addicts, to helping with the actual symptoms such as muscle aches and anxiety.
Some people may attempt to manage their own withdrawal from opioids, and not only can this be dangerous, but it is also often ineffective.
There are lots of answers, the best answer is:
Answer by Wulfgar
Codeine will be worse. I take Vicodin 2 & 4 a day depending on how i feel. Percocet and Vicodin are both drugs. I started on seven. /500 then went to 10/500 mg. Oh yea them great ole withdraws. Take Care.
Know better? keep your own answer in the feedback!